| Model Number |
PXVJ0711 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/28/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported a truwave vamp jr.Tubing was broken, detached, and completely separated at the junction between the 2 way stopcock and vamp reservoir.Customer noticed issue during prep and prior to connecting to patient.There was a delay in fluid change time, but no patient injury reported.Patient information was not shared.
Additional Manufacturer Narrative
The device evaluation is anticipated.However, the complaint cannot not be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming with the evaluation and device history results when received.Udi number is udi: (b)(4).Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
Additional Manufacturer Narrative
Event or Problem Description
Additional Manufacturer Narrative
The reported event of tubing breakage was confirmed.Pressure tubing was found completely broken from the bond joint with proximal end of vamp jr reservoir.Cross surfaces of broken tubing appeared rough and uneven.No other visible damage was observed from returned kit.Per product evaluation findings the tube was broken and not detached, therefore this is no longer a reportable event.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.